# SDR DALA2022051203313

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 4,905 hours, 615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DUE TO REPORT OF EXPIRED EMERGENCY LIGHT BATTERY BEING INSTALLED. REPLACE ALL 9 BATTERIES. CORRECTIVE ACTION: REMOVED AND REPLACED ALL 9 EMERGENCY LIGHT BATTERY PACKS PER A330 WORKCARD 0591-0204. (2232007)
